# SDR E4EB2015120803

- Difficulty date: June 4, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Nr 4 Pylon
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON ACCESS PANEL 492A, HAS 2 EACH SCREW HOLES ELONGATED.  FOUND HOLES WORN & COUNTERSINK DAMAGED.  FABRICATED REPAIR DOUBLER & FILLER .  INSTALLED IAW EA 008-5430-38-A6032.
